Title: О пространстве замкнутых подмножеств
Authors: Попов, В.В.
Issue Date: 1976
Publisher: Наука
Citation: Попов, В.В. О пространстве замкнутых подмножеств / В.В. Попов // Доклады Академии наук СССР. - Москва : Наука, 1976. - Т. 229, № 5. - С. 1051-1054.
URI: https://elib.gsu.by/handle/123456789/90360
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Попов_О_пространстве.pdf616.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.